# SDR COMA9710489

- Difficulty date: December 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120152
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Press Regulator
- Part number: 38E966A
- Condition: Malfunction
- Location: Wing De-Ice
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT AIR FOIL DE-ICE SYSTEM INOP.  REPLACED THE DE-ICE PRESSURE REGULATOR.
